# SDR SWAA2025091511584

- Difficulty date: September 5, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 28,926 hours, 14,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE NEEDS SECURED.  SECURED L1 DOOR ASSIST HANDLE IAW AMM SUBTASK 52-11-31-020-011.
